Proceedings of the Japan Academy, Series A, Mathematical Sciences

Errata

Mikio Sato, Tetsuji Miwa, and Michio Jimbo

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 54, Number 8 (1978), 225.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195517579

Digital Object Identifier
doi:10.3792/pjaa.54.225

Citation

Sato, Mikio; Miwa, Tetsuji; Jimbo, Michio. Errata. Proc. Japan Acad. Ser. A Math. Sci. 54 (1978), no. 8, 225. doi:10.3792/pjaa.54.225. https://projecteuclid.org/euclid.pja/1195517579


Export citation

References

  • [1] M. Sato, T. Miwa, and M. Jimbo: Proc. Japan Acad., 53A, 147-152, 153- 158, 183-185 (1977).
  • [2] M. Sato, T. Miwa, and M. Jimbo: Ibid., B4A, 36-41 (1978).
  • [3] M. Sato, T. Miwa, and M. Jimbo: Holonomic Quantum Fields. Ill, RIMS preprint, no. 260; ditto. IV, ibid., no. 263.
  • [4] M. Sato, T. Miwa, and M. Jimbo: Publ. RIMS, 14, 223-267 (1978).
  • [5] M. Sato, T. Miwa, and M. Jimbo: Proc. Japan Acad., 53A, 219-224 (1977).

See also

  • Original Paper: Studies on holonomic quantum fields, IV. Proc. Japan Acad. Ser. A Math. Sci., Volume 53, Number 6 (1977), 225--225.